# SDR QXEA2009091000668

- Difficulty date: September 8, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 6,142 hours, 6,597 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072003
- Part serial: DAP0119
- Condition: Failed
- Location: Nr 1 Prop
- Part time: 18,892 hours, 19,275 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER START NR 1 PROP WOULD NOT COME OUT OF FEATHER EVENTUALLY IT DID BUT VERY SLUGGISH.  PROP DID NOT FEATHER AT SHUTDOWN. REMOVED NR 1 PROP OVERSPEED GOVERNER IAW Q400 AMM TASK 61-20-26-000-801.  INSTALLED IAW TASK 61-20-26-400-801 OPS TEST GOOD. RETURNED TO SERVICE.
